# SDR FDEA2020081821888

- Difficulty date: August 12, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE PANEL 513AB ACCESS LAND IS CRACKED AT AFT IB AREA ACCOMPLISHED REPAIR DOUBLER ON L/W L/E PANEL LAND IAW A300-600SRM 53-15-63, FIG.201
